MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 55-58, 1996

On Jonsson's theorem

Diego Vaggione

Diego Vaggione, Facultad de Matematica Astronomia y Fisica (FaMAF), Universidad Nacional de Cordoba (Ciudad Universitaria), 5000 Cordoba, Argentina, e-mail:

Abstract: A proof of Jonsson's theorem inspired by considering a natural topology on algebraic lattices is given.

Keywords: Jonsson's theorem, compact subset of an algebraic lattice, meet prime elements

Classification (MSC91): 06B05, 08B15, 06B30, 08B10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]